MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIP; PEN NEEDLE

OWEN MUMFORD LIMITED UNIFINE PENTIP; PEN NEEDLE
Model Number AN 3540KRO
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated the needle broke off in her stomach during her morning injection.She further stated she was able to pull the needle out of her stomach, but it was painful.She didn't save the broken piece from her stomach, but did save the pen needle hub.She has not gone to the doctor and reported that she watched the site and did not go to the emergency room.

Brand Name
UNIFINE PENTIP
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key16526432
Report Number1058602-2023-00002
Device Sequence Number2620053
Product Code FMI
UDI-Device Identifier00041260007781
UDI-Public00041260007781
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2023
Report Date (Section F) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3540KRO
Device Lot Number22A9003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2023
Device Age13 MO
Event Location Home
Date Report to Manufacturer02/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient Weight91 KG
Date Report Sent to FDA03/10/2023